# SDR DJFA2009037

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N700LX
- Make and model: Cessna 750
- Aircraft serial: 7500038
- Aircraft time: 10,141 hours, 6,408 cycles
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Element
- Condition: Burned
- Location: Drain Mast
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING OF AN UNRELATED DISCREPANCY, MX SMELLED BURNING ODOR.  UPON FURTHER INSP, MX FOUND THE GALLEY DRAIN MAST ON FIRE.  THE FIRE WAS EXTINGUISHED.  MX FOUND THE FIBERGLASS HEATING ELEMENT HAD OVERHEATED AND CAUGHT ON FIRE.  MX REPLACED THE HEATING ELEMENT AND DRAIN TUBE.
